This article is devoted to retrieving soliton solutions of a nonlinear Sasa-Satsuma equation governing the propagation of short light pulses in the monomode optical fibers using the effect of conformable fractional transformation. The Integrability is carried out by incorporating two versatile integration gadgets namely the first integral method and the generalized projective Riccati equation method. The resulting solutions include bright, dark, singular, periodic as well as rational solitons along with their existence criteria. Furthermore, the fractional behavior of the solutions is investigated comprehensively using graphs.
Digital Object Identifier (DOI)
Baleanu, D.; S. Osman, M.; Zubair, Asad; Raza, Nauman; Abu Arqub, Omar; and Ma, Wen-Xiu
"Soliton Solutions of a Nonlinear Fractional Sasa-Satsuma Equation in Monomode Optical Fibers,"
Applied Mathematics & Information Sciences: Vol. 14
, Article 22.
Available at: https://dc.naturalspublishing.com/amis/vol14/iss3/22